Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Life >> I Just Tested Positive

kicker
Moderator

Reged: 10/25/10
Posts: 1131
Loc: GA, USA
Re: stribid side effects
      06/12/13 08:47 PM

sunniva,

If you are having side effects that are troubling, meaning they are affecting your daily routine in such a way that you are not sure if its the right med, speak with your doctor.

Although side effects are common amongst groups of people, you may not find someone with the same side effect, or severity of it. Meds affect different people differently. As well 30ish days it is still expected to have some side effects from HIV meds. Think of them kinda like you would antidepressants.

Where antidepressants take 4-6 weeks to start working, HIV meds take 4-6 till your body gets use to their powerful effects. The first two months can be a little rough with them for some people. And who knows you may need to switch meds all together for one reason or another. It isn't considered treatment failure if you switch meds, because of side effects. Those meds will still be available for you for future use the majority of the time.

We have all suffered some sort of side effect or another from HIV meds, some with greater degrees than others, but you should discuss it with your doctor. They are best suited to discuss with you what is normal and just needs a little patience to get over and what needs to be addressed right now. That is the safest and healthiest way you can address any medication side effect.

Unless you just want to be able to "bitch" about them just to let off steam about something, then that can be discussed with anyone. Like I hate when my meds sometimes make me restless. Not a huge deal sure I am tired in the morning, but I live. Still a P.I.A if you ask me when it does happen.

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* stribid side effects sunniva 06/10/13 05:55 AM
. * Re: stribid side effects Janemcready   04/16/14 07:03 AM
. * Re: stribid side effects kicker   06/12/13 08:47 PM
. * Re: stribid side effects riverprincessModerator   06/12/13 08:22 PM
. * Re: stribid side effects kicker   06/12/13 08:38 PM
. * Re: stribid side effects riverprincessModerator   06/13/13 06:46 PM

What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 3281

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3